# SDR TRBA2010065

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 28,724 hours, 30,905 cycles
- Engine: Pwa PW127
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6249923
- Part serial: 083C1454
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREP: RT WINDSHIELD HEATING FILAMENTS SPARKING ALONG LT EDGE (UPPER PART). R & R RT WINDSHIELD HEAT CONTROLLER FIN NR 12DG, PERFORMED OPS CHECK AND FOUND WORKING PROPERLY IAW MM 30-42-11. THIS ACTION CLEARS MEL.
